Gromov-Witten/Donaldson-Thomas correspondence for toric 3-folds

D. Maulik, A. Oblomkov, A. Okounkov, R. Pandharipande

Research output: Contribution to journalArticlepeer-review

58 Citations (Scopus)

Abstract

We prove the equivariant Gromov-Witten theory of a nonsingular toric 3-fold X with primary insertions is equivalent to the equivariant Donaldson-Thomas theory of X. As a corollary, the topological vertex calculations by Agangic, Klemm, Mariño, and Vafa of the Gromov-Witten theory of local Calabi-Yau toric 3-folds are proven to be correct in the full 3-leg setting.

Original languageEnglish
Pages (from-to)435-479
Number of pages45
JournalInventiones Mathematicae
Volume186
Issue number2
DOIs
Publication statusPublished - Nov 2011
Externally publishedYes

Fingerprint

Dive into the research topics of 'Gromov-Witten/Donaldson-Thomas correspondence for toric 3-folds'. Together they form a unique fingerprint.

Cite this